MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-12-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-FV-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Company representative reported on behalf of physician, ¿the implanted tissue expander had deflated".This record is for unknown side.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Additional Manufacturer Narrative
Additional, corrected and/or changed data: a.4, b.5, d.6b, d.9, h.3, h.6.
 
Event or Problem Description
Company representative reported on behalf of physician, ¿the implanted tissue expander had deflated".Physician later reported "hole, non-specific." this record is for the left side.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed openings striated on anterior side assessed as surgical damage.And broken striated on suture tab.And missing piece of shell assessed as inconclusive.Additional observations: fluids observed.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-FV-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17668337
Report Number9617229-2023-14155
Device Sequence Number20614002
Product Code LCJ
UDI-Device Identifier10888628043787
UDI-Public10888628043787
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number133S-FV-12-T
Device Lot Number3626046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/05/2023
10/04/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/28/2023
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight65 KG